So Friday night I had too much to drink. The next morning I was throwing up and I took my pill at 9am and threw it up a few minutes later. I read in line to take 2 active pills the next day so today I took my last white pill and 12 hours later I will my Monday green pill from my new month pack. So my days are going to be off is that okay ?
No responses have yet been posted. Add your response to this question.
- Linzess Information for Consumers
- Linzess Information for Healthcare Professionals (includes dosage details)
- Side Effects of Linzess (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2011 • 1 answer
Posted 5 Nov 2011 • 2 answers
I am experiencing severe nausea/ throwing up, I take paroxetine at night, will this stop eventually?
Posted 9 Oct 2013 • 1 answer
Posted 5 Dec 2015 • 0 answers
Posted 20 Dec 2015 • 3 answers